Institute of Information Theory and Automation

Publication details

Generalizations of OWA Operators

Journal Article

Mesiar Radko, Stupňanová A., Yager R. R.


serial: IEEE Transactions on Fuzzy Systems vol.23, 6 (2015), p. 2154-2152

keywords: Choquet integral, ordered modular average (OMA) operator, ordered weighted average (OWA) operator

preview: Download

abstract (eng):

OWA operators can be seen as symmetrized weighted arithmetic means, as Choquet integrals with respect to symmetric measures, or as comonotone additive functionals. Following these three different looks on OWAs, we discuss several already known generalizations ofOWA operators, includingGOWA, IOWA,OMA operators, as well as we propose new types of such generalizations.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation